Conjugate of the Sobolev space of vector-valued functions

Research output

Abstract

Necessary and sufficient conditions are derived for the equality WE(X)*=WE'(X*), where E is a symmetric space, X a Banach space, ℓ > 0 is an integer.

Original languageEnglish
Pages (from-to)2908-2909
Number of pages2
JournalJournal of Soviet Mathematics
Volume47
Issue number6
DOIs
Publication statusPublished - 1 Dec 1989
Externally publishedYes

    Fingerprint

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this